MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number ENVEOR-US
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa: 643143, addressing mdr reporting guidance from the fda¿s 1995 preamble, which ensures complaints related to corrections and recalls previously reported to the fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Product analysis: upon receipt of the suspect complaint delivery catheter system (dcs) at medtronic¿s quality laboratory, visual analysis showed the handle of the delivery catheter system (dcs) appeared damaged or broken with the blue micro control handle detached or separated from the device.Two blue components were received with the device for analysis.A stress mark was observed on both micro control snap fit side tabs along the flexible edge but remained intact.No gouge marks were observed inside both micro control handle components.The micro control appeared to retract and advance the capsule without the components attached.The macro control moved to fully advanced and retracted positions with slight difficulty without the micro control components attached.The tip retraction mechanism appeared intact.Note: the screw gear snap fit remained connected.The distal tip of the capsule seats flush against the tip ledger when fully advanced.The capsule appeared intact with no evidence of distortion or damage.The inner member shaft appeared intact with no evidence of damage.Conclusion: the device history record was reviewed and showed this product met all manufacturing specifications for product released for distribution.No issues were identified that would have impacted this event.Restricted use (ru) form 4374 was noted in the dhr.Ru# 4374 indicated a visual sort of the left actuator components occurred.This ru is directly related to this event; this sort was performed to remove any devices that may have had damage to the snap fit tabs on the actuator parts that make up the deployment knob.This ru indicates these parts went through the sort process, and no damage was found at the time of the sort.Therefore, the dhr review indicates this event does not appear to be related to the supplied condition of the reported parts.The dhr review did not yield any findings that may have indicated a manufacturing related cause for this event.The reported information indicated the snap fit connecting the actuator parts that make up the dcs deployment knob failed while loading a valve.The dcs was returned for analysis and the handle was received broken with the actuator parts separate from the device, confirming the reported event.A stress mark was observed on both actuator snap fit side tabs along the flexible edge, but these tabs remained intact.All mechanisms appeared to function as intended, or with slight difficulty due to the detached actuator parts.The analysis confirmed the event, but did not yield any findings that would indicate a root cause.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that 14 years 11 months post implant of this aortic bioprosthetic valved conduit, the valve was replaced valve-in-valve with a medtronic transcatheter valve due to moderate central regurgitation.During implant of the first transcatheter valve, the valve dislodged above the annulus resulting in severe paravalvular leak (pvl).The valve remains in the patient.A second transcatheter valve was implanted.During loading of the second valve, the handle of the delivery catheter system (dcs) came apart while turning the handle.The valve was unloaded and successfully loaded onto a new dcs and was successfully implanted valve-in-valve.No adverse patient effects were reported.

Brand Name
ENVEO R DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22358113
Report Number2025587-2025-04621
Device Sequence Number20853609
Product Code NPT
UDI-Device Identifier00643169633353
UDI-Public(01)00643169633353(17)160927(10)0007764114
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2016
Device Model NumberENVEOR-US
Device Catalogue NumberENVEOR-US
Device Lot Number0007764114
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2015
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2025587-05-28-2021-001-R
Patient Sequence Number1
Patient Age83 YR
Patient SexFemale